# SDR FDEA201003301030

- Difficulty date: March 30, 2010
- Submitted: March 31, 2010
- Operation: Air carrier
- Aircraft: N684FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 802
- Aircraft time: 15,668 hours, 8,700 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 85327534120200
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO PIT FLOORBEAM FR 58 BETWEEN SEAT TRACK 2&3 RT CRACK, PREVIOUS   REPAIR IN AREA WITH 1EA HYLOCK COLLARS MISSING & 1 EA COLLAR BROKEN.  R & R CROSSBEAM SECTION AT FR 58.  INSTALLED 4 EA REPAIR COUPLING AND 4 EA COUPLING STRAPS IAW SRM 53-10-15 FIG 207.
